# SDR 2006UALA00064

- Difficulty date: January 13, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6547596
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB FRONT SPAR CENTER SECTION LOWER FWD LUG HAS CORROSION INSIDE BORE.  *S/D*  CORROSION WAS REMOVED AND A NEW BUSHING WAS INSTALLED.
